# SDR SWAA2025020583159

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN BL 0 AND RBL 24.75 AT PASSENGER CABIN 2024-780232 <[01]. REPLACED BRAKE PANEL (INTERCOSTAL) AND FASTENERS LOCATED BS 540 BETWEEN BL 0 AND RBL 24.75 AT PASSENGER CABIN . IAW B737-700 SRM: 51-40-02 AND DWG: 143A0060; SHEET:44;REV:A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRAKE PANEL (INTERCOSTAL) AND FASTENERS LOCATED BS 540 BETWEEN BL 0 AND RBL 24.75 AT PASSENGER CABIN . IAW B737-700 SRM: 51-40-02 AND DWG: 143A0060; SHEET:44; REV:A SEE INDIVIDUAL SIGN OFF BELOW.
